# SDR KBM2004F00043

- Difficulty date: February 7, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bracket
- Part number: 350A21136324
- Condition: Cracked
- Location: T/R Bellcrank
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT SIDE TAIL ROTOR PEDAL BELLCRANK BRACKET LOCATED UNDERNEATH CABIN FLOOR HAS CRACKS.  REMOVED AND REPLACED.
